# SDR 05FDEA00406

- Difficulty date: March 7, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKPIT UNDER FLOOR STRINGER 49R 6 INCHES AFT OF FR65 HAS AN AREA OF 0.5 X 0.5 INCH OF CORROSION.  REMOVED CORROSION AT BULKPIT UNDER FLOOR FR65 STG 49R IAW A310-200 SRM 51-74-10.  CHECKED MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW A310-200 SRM 53-10-00 FIG 104.  REPAIRED STRINGER CONNECTING SECTION IAW A310-200 SRM 51-72-10.
